# SDR YENA2023112901489

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR BUSHINGS ON ATTACH FITTING HINGE #1 O/B LUG ON RH ELEVATOR (1 EA); (RESOLVED ON W/O: 1249043 TASKCARD: NR-00019 ) REFERENCE AEROMAN W.O 2023 275/1 NR 2023-556945. REPAIRED BORE AND REPLACED BUSHING ( 1EA) ON HINGE FITTING #1 O/B LUG OF RH ELEVATOR IAW A320 SRM 55-26-41-300-004, THIS REPAIR IS CAT B INSP THRESHOLD FROM COMPONENT FIRST FLT 6 YEARS AND SUBSEQUENT INSP AT INTERVALS OF 6 YEARS, NDT INSP, DETAILED INSP IAW A320 SRI 55-26-41-205-001 TABLE 1.
